# SDR USAA920071010

- Difficulty date: October 15, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36504
- Condition: Corroded
- Location: Bs 750-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON FUSELAGE SKIN, BS 750 - BS 780, S18L - S21L.  REPAIRED FUSELAGE SKIN, BS 750 - BS 780, S18L - S21L IAW B757 SRM 53-00-01 FIGURE 201.
